# SDR AALA202305107574

- Difficulty date: March 22, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON SPIGOT FITTING BETWEEN PYLON STATION 6793 AND 7063, BETWEEN PYLON RIBS 4 AND 5. REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001
